Can tear trough filler cause nerve damage in nose?

I had filler injected under my eyes about 2.5 month ago. recently i've gotten this muscle spasm on the side of my nose that comes and goes but has been present for about 3 weeks. at first i thought it was stress but i haven't had any excessive stress for the past week or so and it's still present. Is it possible that I have nerve damage from the filler??

Doctor Answers 1

Twitch and injections and Tear Trough Injections

Usually a twitch like this is from stress or fatigue and not from a facial injection.  I would consult your treating physician or neurologist for examination.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.